# SDR FDEA202407181030

- Difficulty date: July 18, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 48,210 hours, 21,567 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Iru
- Part number: HG1050AD15
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF. SIMULTANEOUS L & C IRS FAULT EICAS AND ASSOCIATED ATT & HDG FAILURES.   REFERENCE WRI 05-50-0566: ACCOMPLISHED WATER ACCUMULATION INSPECTION AND REMOVAL REF B757 MM 05-51-99-6.   GVI FOUND NO WATER EVIDENCE ON ANY AVIONICS RACK DRIP PANS OR BLACK BOXES.  REMOVED WATER THAT HAD COLLECTED FROM BILGE AREAS IN MAIN AVIONICS BAY.  OK FOR SERVICE.   REPLACED LH IRU PER AMM 34-21-01-4. NEEDS OPS CHECK  AFTER CENTER IRU IS R & R ALSO,  R & R CENTER IRU PER AMM 34-21-01-4. BOTH CENTER AND LT OPS CHECKS GOOD IAW AMM 34-21-01-4.
